# SDR CA081223001

- Difficulty date: December 19, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311194301
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 BEARING FAILURE FOUND AT DISASSEMBLY.
